# SDR DALA2016010400043

- Difficulty date: December 31, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP T/E WEDGE DENTED ON UPPER AND LOWER SURFACES, 55" TO 77" FROM OTBD END.  ACCOMPLISHED REPAIR OF THE DISCREPANT AREA ON LT WING INBD MAIN FLAP T/E WEDGE IAW ER/A 536953-14, ORIGINAL REV, DAMAGE DIMENSIONS= 23" X 10", P/N 113N2603.
